MathSciNet Relay Station
MathSciNet bibliographic data
MR415620 (54 #3703) 57A10 (57E10)
Raymond, Frank; Tollefson, Jeffrey L. Closed $3$-manifolds with no periodic maps. Trans. Amer. Math. Soc. 221 (1976), no. 2, 403–418.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement